# SDR CA111209002

- Difficulty date: November 30, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Piper PA-32R-300
- Aircraft time: 7,201 hours
- Engine: Lyc IO540K1G5D
- System (JASC): 5540 · Rudder Structure
- Part: Tube
- Part number: 6345703
- Condition: Broken
- Location: Rudder Arm
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) RUDDER TRIM ARM CRACKED AT WELD AND TORN SECTION OF TUBE ASSEMBLY ON CONTROL ARM THAT ALSO CONTROLS RT RUDDER CABLE ATTACHMENT TO RUDDER PEDEL ASSEMBLY.  CRACK APPEARS TO HAVE POSIBLY STARTED AT FWD EDGE OF WELD.
